MathSciNet Relay Station
MathSciNet bibliographic data
MR1081652 (92b:58181) 58F19 (58G25 81Q99)
Zelditch, Steven Quantum transition amplitudes for ergodic and for completely integrable systems. J. Funct. Anal. 94 (1990), no. 2, 415–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement